# SDR HEEA062525

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N405PH
- Make and model: Bell 407
- Aircraft serial: 53207
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 406040400115
- Condition: Corroded
- Location: Tail Rotor
- Part time: 1,629 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR GEARBOX HAS EXCESSIVE CORROSION ON OUTPUT SHAFT SPLINES.
